Dog Forum banner

Status
Not open for further replies.
1 - 2 of 2 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter #1
My dog ate my bacterial discharge. I've recently been given medication for bacterial vaginosis. I took medication that was supposed to get rid of the infection. When I had the bacterial infection, my discharges were brown and had a foul odor...sometimes they were yellow and green as well (olive and light green). However, while taking the medication, the brown smelly discharges disappeared and only clear or yellow discharges came out. And, even though it's been two days after completing the treatment, I'm still getting a few discharges (just a few, not that frequent, and not that much comes out, the discharges are opaque yellow and a little clumpy). It's this yellow clumpy discharge (I don't know whether it's because the treatment was ineffective or because my body is just cleaning stuff out...but this sounds suspiciously like a sypmtom of another infection or something) that my dog licked off of my pad. Is this going to harm my dog in any way (give him the infection or something else)? What should I do? Is there any other option other than taking him to the doctor? He doesn't seem different than usual, other than the fact that his mouth is a little coated with opaque white saliva or whatever it is, but not that much. He also seems a little restless, but I don't know whether it's because he's in pain or because he's just moving around a little. It's only been about a day. What's going to happen, and what should I do? Please give me some useful answers!
 

·
Registered
Joined
·
7,579 Posts
You should take him to the vet. There aren't home remedies to things that require vet care that we can provide on an internet forum. If you think this is a medical emergency, as you titled the post, then the dog needs to see a vet. You can phone your vet and explain the situation and see if he needs to come in. That would be the best and only thing to do in this situation.
 
1 - 2 of 2 Posts
Status
Not open for further replies.
Top